# SDR R61A201908230935

- Difficulty date: August 23, 2019
- Submitted: September 8, 2019
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 10,943 hours, 7,175 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 17116240407
- Part serial: 0000860653
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** LT WING TIP FOUND CRACKED AT SPAR 1 ATTACHMENT. REPLACED WING TIP IAW AMM 57-30-00-400-801-A.***AIRCRAFT REMAINS IN HEAVY CHECK***
